| Model Number |
ZXR00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; if explanted; give date: not applicable as the lens was inserted and removed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when inserting a zxr00 24.0 intraocular lens (iol) into the patient's right eye, the iol appeared to be scratched.Reportedly, the iol was fully inserted and removed during the same procedure.A zxr00 23.5 was implanted as a replacement.There was no incision enlargement, vitrectomy or any injury.The patient was reported doing fine post-op.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 2/1/19.Device returned to manufacturer? yes.Device evaluation: the product was received in a zip lock bag.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that there is missing a piece of material of the optic edge.The condition of the return sample does not suggest the damage was introduced during manufacturing.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.Historical data analysis: the search revealed that no other complaint for this production order number has been received.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.